# SDR AALA200810065

- Difficulty date: October 1, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL TRAP FITTING UPPER FORWARD ATTACH ANGLE HAS CORROSION AT VERTICAL ATTACH BOLTS ABOVE BRAKE ACCUMULATOR.  REMOVED CORRODED ANGLE AND INSTALLED SERVICEABLE REPLACEMENT ANGLE.
